VOL. 62 · NO. 1 | January, 2010
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 62 (1), (January, 2010)
No abstract available
Articles
Tomohiro OKUMA
J. Math. Soc. Japan 62 (1), 1-11, (January, 2010) DOI: 10.2969/jmsj/06210001
KEYWORDS: Surface singularity, splice-quotient singularity, rational homology sphere, splice type singularity, universal abelian cover, 32S25, 14B05, 14J17
Toshikazu TAKAGI
J. Math. Soc. Japan 62 (1), 13-47, (January, 2010) DOI: 10.2969/jmsj/06210013
KEYWORDS: modular curve, modular unit, cuspidal class number, 11F03
Gregory LUPTON, Samuel Bruce SMITH
J. Math. Soc. Japan 62 (1), 49-81, (January, 2010) DOI: 10.2969/jmsj/06210049
KEYWORDS: Whitehead product, function space, Quillen minimal model, derivation‎, coformal space, Whitehead length, 55P62, 55Q15
Humio ICHIMURA
J. Math. Soc. Japan 62 (1), 83-94, (January, 2010) DOI: 10.2969/jmsj/06210083
KEYWORDS: Hilbert-Speiser number field, normal integral basis, CM field, 11R33, 11R18
Seiichiro WAKABAYASHI
J. Math. Soc. Japan 62 (1), 95-133, (January, 2010) DOI: 10.2969/jmsj/06210095
KEYWORDS: Cauchy problem, Hyperbolic, $C^{\infty}$ well-posed, second order, 35L15, 35L10
Hiroki SAKO
J. Math. Soc. Japan 62 (1), 135-166, (January, 2010) DOI: 10.2969/jmsj/06210135
KEYWORDS: von Neumann algebras, automorphisms, 46L40, 46L10
Thomas FIEDLER, Vitaliy KURLIN
J. Math. Soc. Japan 62 (1), 167-211, (January, 2010) DOI: 10.2969/jmsj/06210167
KEYWORDS: knot, Braid, singularity, bifurcation diagram, trace graph, diagram surface, canonical loop, trihedral move, tetrahedral move, 57R45, 57M25, 53A04
Masayuki KAWASHIMA, Mutsuo OKA
J. Math. Soc. Japan 62 (1), 213-238, (January, 2010) DOI: 10.2969/jmsj/06210213
KEYWORDS: torus curve, Alexander polynomial, 14H20, 14H30, 14H45
Stanislav KRAČMAR, Šárka NEČASOVÁ, Patrick PENEL
J. Math. Soc. Japan 62 (1), 239-268, (January, 2010) DOI: 10.2969/jmsj/06210239
KEYWORDS: Oseen problem, rotating body, anisotropically weighted $L^{2}$ spaces, 35Q35, 35B45, 76D99
Sorin DRAGOMIR, Yoshinobu KAMISHIMA
J. Math. Soc. Japan 62 (1), 269-303, (January, 2010) DOI: 10.2969/jmsj/06210269
KEYWORDS: Graham-Lee connection, Bergman harmonic map, pseudoharmonic map, total bending, pseudoharmonic vector field, 32V15, 35H20, 53C12, 53C43
Keiji MATSUMOTO, Hironori SHIGA
J. Math. Soc. Japan 62 (1), 305-319, (January, 2010) DOI: 10.2969/jmsj/06210305
KEYWORDS: theta function, Appell’s hypergeometric function, Picard modular form, period integral, 33C65, 14K25
Der-Chen CHANG, Dachun YANG, Yuan ZHOU
J. Math. Soc. Japan 62 (1), 321-353, (January, 2010) DOI: 10.2969/jmsj/06210321
KEYWORDS: product space, Hardy space, Lebesgue space, sublinear operator, commutator, Calderón-Zygmund operator, Lipschitz function, 42B20, 42B30, 42B25, 47B47
Back to Top